# SDR ASAA2017051520786

- Difficulty date: May 15, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 31,697 hours, 9,494 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH RIGHT PACK OPERATING,  THE PACK LIGHT REMAINS ILLUMINATED AND WILL NOT RESET.  ACFT GROUNDED.  PERFORMED BITE CHECK IAW AMM 21-61, TASK 801. RESET SYSTEM, NOW OPS NORMAL.
